# SDR UIEA2022052300516

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 1 NACELLE O/B SIDE  HAS  ACCESS  PANEL  WITH 1EA  DAMAGED FASTENER . REMOVED AND REPLACED DAMAGED FASTENERS AT # 1 NACELLE OUTBOARD SIDE ACCESS PANEL AS PER 767-300 SRM 51-40-02-0G-0.
